# SDR GTIA020971

- Difficulty date: August 21, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N817NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49141
- Engine: Pwa JT8D1
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: L/E Slat
- Part time: 38,737 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FROM CARRY OVER LIST, 3 DENTS ON NR 2 SLAT R WING, 1ST DENT XOS 204 DEPTH .016, 2ND DENT XOS 235 DEPTH .039, 3RD DENT XOS 264 DEPTH .019.  ALL THREE DENTS ARE OUT OF LIMITS, REPAIRED DENTS.
